Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A note on rigidity of 3-Sasakian manifolds


Authors: Henrik Pedersen and Yat Sun Poon
Journal: Proc. Amer. Math. Soc. 127 (1999), 3027-3034
MSC (1991): Primary 53C25; Secondary 32G05, 53C55
Published electronically: April 23, 1999
MathSciNet review: 1605929
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Making use of the relations among 3-Sasakian manifolds, hypercomplex manifolds and quaternionic Kähler orbifolds, we prove that complete 3-Sasakian manifolds are rigid.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 53C25, 32G05, 53C55

Retrieve articles in all journals with MSC (1991): 53C25, 32G05, 53C55


Additional Information

Henrik Pedersen
Affiliation: Institut for Matematik og Datalogi, Odense Universitet, Campusvej 55, Odense M, DK-5230, Denmark
Email: henrik@imada.ou.dk

Yat Sun Poon
Affiliation: Department of Mathematics, University of California at Riverside, Riverside, California 92521
Email: ypoon@math.ucr.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-99-04889-3
PII: S 0002-9939(99)04889-3
Keywords: Sasakian, hypercomplex, deformations
Received by editor(s): December 4, 1997
Published electronically: April 23, 1999
Additional Notes: The first author was partially supported by NATO CRG-950040. The second author was partially supported by NSF grant DMS-9504908.
Communicated by: Peter Li
Article copyright: © Copyright 1999 American Mathematical Society